# SDR DXTA200500738

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 608 hours, 443 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 05038H9095
- Condition: Failed
- Location: Cockpit
- Part time: 608 hours, 443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT FRONT WINDSHIELD SHATTERED DURING FLIGHT.  REMOVED RT RAIN SHROUD, REMOVED RT HEATED WINDSHIELD,  INSTALLED NEW SEAL ON NEW WINDSHILED IAW MM 56-11-00.  PERFORMED STEP C1-C8   RETORQUED BOLTS IAW 560XL MM 56-11-00. PERFORMED FUNCTIONAL CABIN PRESSURIZATION LEAK CHECK IAW 560XL M.M. 21-30-00 STEP C1-C16, & C26-C29.  LEAK CHECKED GOOD. REMOVED JUMPER & RECONNECTED OUTFLOW VALVE, REMOVED PLUG FROM CABIN ALT. DIFF. PRESS. GUAGE, REMOVED SERVICE AIR CONNECTOR & RE-CAPPED LINE. OK TO CLOSE OUTFLOW VALVE ACCESS.  OK TO INSTALL RAIN SHROUD
